Atrioventricular junctional rhythm in patients receiving oral verapamil therapy

W. S. Walker, M. D. Winniford, D. R. Mauritson, S. M. Johnson, L. D. Hillis

Research output: Contribution to journalArticle

Abstract

Six patients had frequent episodes of atrioventricular junctional rhythm during long-term oral verapamil therapy. In no instance was this rhythm associated with symptoms or adverse effects, nor did it force a discontinuation of therapy or a reduction in verapamil dosage. In the patient receiving oral verapamil therapy, atrioventricular junctional rhythm should not be considered a manifestation of drug toxicity.

Original languageEnglish (US)
Pages (from-to)389-390
Number of pages2
JournalJournal of the American Medical Association
Volume249
Issue number3
DOIs
StatePublished - 1983
Externally publishedYes

Fingerprint

Verapamil
Drug-Related Side Effects and Adverse Reactions
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Walker, W. S., Winniford, M. D., Mauritson, D. R., Johnson, S. M., & Hillis, L. D. (1983). Atrioventricular junctional rhythm in patients receiving oral verapamil therapy. Journal of the American Medical Association, 249(3), 389-390. https://doi.org/10.1001/jama.249.3.389

Atrioventricular junctional rhythm in patients receiving oral verapamil therapy. / Walker, W. S.; Winniford, M. D.; Mauritson, D. R.; Johnson, S. M.; Hillis, L. D.

In: Journal of the American Medical Association, Vol. 249, No. 3, 1983, p. 389-390.

Research output: Contribution to journalArticle

Walker, WS, Winniford, MD, Mauritson, DR, Johnson, SM & Hillis, LD 1983, 'Atrioventricular junctional rhythm in patients receiving oral verapamil therapy', Journal of the American Medical Association, vol. 249, no. 3, pp. 389-390. https://doi.org/10.1001/jama.249.3.389
Walker, W. S. ; Winniford, M. D. ; Mauritson, D. R. ; Johnson, S. M. ; Hillis, L. D. / Atrioventricular junctional rhythm in patients receiving oral verapamil therapy. In: Journal of the American Medical Association. 1983 ; Vol. 249, No. 3. pp. 389-390.
@article{8543b28501a242e5b2ca42d482b439ea,
title = "Atrioventricular junctional rhythm in patients receiving oral verapamil therapy",
abstract = "Six patients had frequent episodes of atrioventricular junctional rhythm during long-term oral verapamil therapy. In no instance was this rhythm associated with symptoms or adverse effects, nor did it force a discontinuation of therapy or a reduction in verapamil dosage. In the patient receiving oral verapamil therapy, atrioventricular junctional rhythm should not be considered a manifestation of drug toxicity.",
author = "Walker, {W. S.} and Winniford, {M. D.} and Mauritson, {D. R.} and Johnson, {S. M.} and Hillis, {L. D.}",
year = "1983",
doi = "10.1001/jama.249.3.389",
language = "English (US)",
volume = "249",
pages = "389--390",
journal = "JAMA - Journal of the American Medical Association",
issn = "0098-7484",
publisher = "American Medical Association",
number = "3",

}

TY - JOUR

T1 - Atrioventricular junctional rhythm in patients receiving oral verapamil therapy

AU - Walker, W. S.

AU - Winniford, M. D.

AU - Mauritson, D. R.

AU - Johnson, S. M.

AU - Hillis, L. D.

PY - 1983

Y1 - 1983

N2 - Six patients had frequent episodes of atrioventricular junctional rhythm during long-term oral verapamil therapy. In no instance was this rhythm associated with symptoms or adverse effects, nor did it force a discontinuation of therapy or a reduction in verapamil dosage. In the patient receiving oral verapamil therapy, atrioventricular junctional rhythm should not be considered a manifestation of drug toxicity.

AB - Six patients had frequent episodes of atrioventricular junctional rhythm during long-term oral verapamil therapy. In no instance was this rhythm associated with symptoms or adverse effects, nor did it force a discontinuation of therapy or a reduction in verapamil dosage. In the patient receiving oral verapamil therapy, atrioventricular junctional rhythm should not be considered a manifestation of drug toxicity.

UR - http://www.scopus.com/inward/record.url?scp=0020659540&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020659540&partnerID=8YFLogxK

U2 - 10.1001/jama.249.3.389

DO - 10.1001/jama.249.3.389

M3 - Article

C2 - 6336804

VL - 249

SP - 389

EP - 390

JO - JAMA - Journal of the American Medical Association

JF - JAMA - Journal of the American Medical Association

SN - 0098-7484

IS - 3

ER -